# SDR TWAA9901107

- Difficulty date: January 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N982PS
- Make and model: Doug DC-9-31
- Aircraft serial: 47251
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 200-237
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK, FOUND CORROSION ON CHAIR TRACK AT STA 200 TO 237, RBL 22.  REPLACED SEAT TRACK AT PREVIOUS SPLICE REPAIR WITH (P/N 5910820-3) PER SRM 53-05 FIG F.
